# SDR SWAA2021082319788

- Difficulty date: February 21, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 74,936 hours, 44,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Galled
- Location: Bs 716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FRAME LUG BODY STATION 716 CORRODED / REMOVED CORROSION AT LEFT WHEEL WELL FRAME LUG BODY STA. 716 REF SRM 51-10-02.
